OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 7,5 FR. X 430 MM, 7°, 2 CHANNELS, STRAIGHT OCULAR ANGLE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Back to Search Results |
| Model Number |
WA02944A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the ureteroscope was bent.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's device evaluation and investigation.Based on the results of the device evaluation, the reported event was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, its likely the cause is related to the application of excessive force.Olympus will continue to monitor field performance for this device.